MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. COOL POINT ¿ IRRIGATION PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. COOL POINT ¿ IRRIGATION PUMP; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85784
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.Further information regarding the event were requested but not received.
 
Event or Problem Description
Related manufacturer reference: 2184149-2019-00220, 3008452825-2019-00574, 3005334138-2019-00629.During a procedure, the diagnostic catheters and their respective signals displayed as expected on the ensite system.When the ablation catheter was connected, the cool point pump functioned as expected and the calibration of the contact force measurement was conducted successfully.When the ablation catheter was inserted into the patient, the distal electrode and m3 were not recognized and was distorted on ensite.The connections were checked and validated, ensuring proper connection.The catheter was exchanged for another tacticath se and the same issue occurred.It was also not possible to perform the calibration of the contact force for the catheter.A pressure error was also noted on the cool point pump.Another mapping system was used to complete the procedure and there were no adverse consequences to the patient.There was approximately a 45 minute delay in the procedure which was clinically significant.
 
Additional Manufacturer Narrative
One cool point ¿ irrigation pump was received for investigation.The pump passed the self start up test.During the functional test, fluid flowed through the tubing set with no functional anomalies noted.The pump met specifications during flow testing and no errors or other functional anomalies were noted.The device met specifications prior to release from abbott manufacturing facilities as supported by the device history record.The cause of the reported ¿pres¿ error and subsequent cancellation remains unknown.
 
Additional Manufacturer Narrative
Additional information: g4, g7, h2, h10.Corrected information: e1.

Brand Name
COOL POINT ¿ IRRIGATION PUMP
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key9325400
Report Number2030404-2019-00111
Device Sequence Number19394011
Product Code OAD
UDI-Device Identifier05415067008985
UDI-Public05415067008985
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P060019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85784
Device Catalogue NumberIBI-89003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/25/2019
02/26/2020
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/12/2019
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPERE¿ RF GENERATOR II.; TACTICATH¿ CONTACT FORCE CATHETER, SE (X2).
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight54